# SDR CALA2025020200266

- Difficulty date: February 2, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 91,971 hours, 10,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACE DR R3 M33404 EMER LIGHT BATTERY EMER LIGHT BATTERY REPLACED AND TESTED NORMAL I.A.W AMM 33-51-06.
